# SDR CALA2025022802527

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 737-8
- Aircraft serial: 67565
- Aircraft time: 6,257 hours, 2,236 cycles
- System (JASC): 3400 · Navigation System
- Part: Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IRS LIGHT ON UPON RECALL PER FORMED ILS OPS CHECK PER FIM 34-31-00-710-801, NO FAULTS NOTED.
